# SDR AALA202402140567

- Difficulty date: December 29, 2023
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 73,863 hours, 34,370 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311305120210
- Condition: Cracked
- Location: Frm 1
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON UPPER FUSELAGE FALSE FRAME AT FR 1 BETWEEN +Y331 AND -Y331.REPLACED FRAME PER SRM 51-42-11.
